# SDR 4DPA2021050400003

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 28,695 hours, 25,294 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD 1 EACH SINGLE SEAT PN 41042002-109 SN 03893 AND 1 EACH SINGLE SEAT PN 41042002-111 SN 03569 CRACKED ON THEIR AISLE SEAT FRAMES UNDER THE AISLE ARMREST.
